# SDR DALA2018031401679

- Difficulty date: March 13, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RT/LT WHEEL WELL DOOR JAMB INTERNAL SKIN STA Y= 47 AT NLG. BEAM WAS REPAIRED PER SRM VOL I 53-90-01 PAR 8. (LENGHT CRACK WAS 0.500"), FOR BEAM RT WAS ISSUED A NRC SERIAL NUMBER 00982 TO SEPARATE TYPE REPAIR, REPAIRED UNDER LOG 0463002.
